TítuloA Representation Theorem for Finite Gödel Algebras with Operators
Publication TypeConference Paper
Year of Publication2019
AuthorsFlaminio T, Godo L, Rodriguez ROscar
Conference Name 26th Workshop on Logic, Language, Information and Computation, WoLLIC 2019
VolumeLNCS 11541
EditionE. Iemhoff et al.
EditorialSpringer
Conference LocationUtrecht, The Netherlands
Paginación223-235
Date Published02/07/2019
Palabras claveFinite forests, Finite Godel algebras, Modal operators, Representation theorem
Resumen

In this paper we introduce and study finite Gödel algebras with operators (GAOs for short) and their dual frames. Taking into account that the category of finite Gödel algebras with homomorphisms is dually equivalent to the category of finite forests with order-preserving open maps, the dual relational frames of GAOs are forest frames: finite forests endowed with two binary (crisp) relations satisfying suitable prop- erties. Our main result is a Jónsson-Tarski like representation theorem for these structures. In particular we show that every finite Gödel algebra with operators determines a unique forest frame whose set of subforests, endowed with suitably defined algebraic and modal operators, is a GAO isomorphic to the original one.

URLhttps://doi.org/10.1007/978-3-662-59533-6_14
DOI10.1007/978-3-662-59533-6_14